CAPM and option pricing with elliptically contoured distributions

Wiley-Blackwell Publishing
Publication Type:
Journal Article
Journal Of Risk And Insurance, 2008, 75 (2), pp. 387 - 409
Issue Date:
Filename Description Size
Thumbnail2008000131OK.pdf309.83 kB
Adobe PDF
Full metadata record
This article offers an alternative proof of the capital asset pricing model (CAPM) when asset returns follow a multivariate elliptical distribution. Empirical studies continue to demonstrate the inappropriateness of the normality assumption for modeling
Please use this identifier to cite or link to this item: